# SDR DALA13013730953

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 61,812 hours, 45,900 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Block
- Condition: Worn
- Location: Tailcone Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE LT AND RT TAILCONE CABLE SLIDER BLOCKS WERE FOUND TO BE WORN.  REPLACED SLIDER BLOCKS IAW AMM 53-53.  REQUIRED INSPECTION COMPLETED.
